# SDR R61A201308300815

- Difficulty date: July 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713032957
- Condition: Corroded
- Location: Zone 500
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  MX FOUND CORROSION ON FUEL PANEL 521AT COUNTERSINKS,  FOUND TO BE OUT OF ALLOWABLE LIMITS.  MX R & R FUEL PANEL IAW AMM 57-11-06.
